# SDR UALA2013031201471

- Difficulty date: March 11, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 65,842 hours, 23,362 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOFT SPOT ON FWD LAVATORY FLOOR.   INSTALLED STAINLESS DOUBLER UNDER FORWARD LAV FLOOR MAT.
